# SDR 2002FA0000834

- Difficulty date: May 30, 2002
- Submitted: July 19, 2002
- Operation: General aviation
- Aircraft: N61858
- Make and model: Cessna 180K
- Aircraft serial: 18052807
- Engine: Cont O470*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Guide
- Part number: SA643767
- Condition: Failed
- Location: Engine
- Part time: 563 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS ENGINE WAS OVERHAULED 6/10/99 BY REPAIR STATION.  IT NOW HAS 563.3 HOURS AND ALL THE INTAKE VALVES WERE BAD, ALL EXHAUST GUIDES WERE BAD, AND ALL LIFTERS ARE BAD.  CYLINDERS WERE NEW FROM PARTS MFG AND SUPPLIER. THIS AIRCRAFT HAS NOT SET FOR OVER 1 MONTH AT A TIME USED HEAVY IN THE SUMMER.  THIS IS THE 3RD TIME THIS AIRFRAME HAS HAD LIFTER TROUBLES IN 3 ENGINES ALL GOING ABOUT 600 HOURS.
